Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What do these lipid profile and HbA1C levels indicate?

Answered by
Dr.
Dr. Abhay A Mali

Diabetologist

Practicing since :2006

Answered : 805 Questions

default
Posted on Mon, 6 Jun 2016 in Diabetes
Question: I have attached the reports of random glucose,HbA1C & GTT. Kindly assist in adjudication if person is a establised Diabetic
doctor
Answered by Dr. Abhay A Mali 46 minutes later
Brief Answer:
Diabetes & Dyslipidemia

Detailed Answer:
Hi,

Thanks for your question.
Noted your concern.

After going through test reports -
HbA1c of 6.7 denote diabetes.
Lipid profile denote dyslipidemia.

For better opinion I want to know your -
- Height & weight.
- Any current medicines are you taking.
- Anybody from family has diabetes.
- Any other issues like blood pressure, heart problems.

Get back to me as early as possible.

Regards,
Dr. Abhay Mali.
Diabetologist.
Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Abhay A Mali 14 hours later
- Height & weight-5ft 6in & wt 80kg
- Any current medicines are you taking- None
- Anybody from family has diabetes- No
- Any other issues like blood pressure, heart problems- No

Also confirm on the GTT report interpretation
doctor
Answered by Dr. Abhay A Mali 24 minutes later
Brief Answer:
Metformin and Statin may be advisable.

Detailed Answer:
Your OGTT report also confirms diabetes.

Considering your height and weight your BMI (Body Mass Index) is 29.38 by XXXXXXX standards it denotes Obesity.

In such situations I may suggest-
1) Diabetic diet: You should consult near by dietician who can plan diet for you considering your BMI, food habits.
2) Exercise: Usually 150 min per week of moderate degree physical exercise can be suggested.
3) Weight reduction: With diet restriction and exercise try to loose weight to maintain healthy BMI.
4) Medications:
- For diabetes : I may suggest Tablet containing Metformin starting with 500mg once a day with gradual increase to about 1500 to 2000 mg per day in divided dose by the end of 2 to 3 weeks.
May advice to Recheck Fasting and post-prandial blood sugar after 1 month of regular medications and modification of medications accordingly.
- For dyslipidemia I may suggest Tablet containing Rosuvastatin.

As all above medications are prescription medicines and also physical examination is important it will be better to consult near by diabetologist or endocrinologist.

Hope this helps you

Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Lab Tests ,   ,  
Medical Topics

Recent questions on  Rosuvastatin

doctor1 MD

I am currently taking Exforge 5/160, Crestor and Cartia for high blood pressure. I have been taking this medication for approximately 2 years and...

doctor1 MD

HI, I had angioplasty done in June 2008.i was taking Plavix and Crestor regularly for one year.Then Dr said Plavix it doesn t need to continue....

doctor1 MD

I m 44 and my resting heart rate is 123. Earlier today I experienced heart pounding and my resting rate was at 192. There are comorbidity factors....

doctor1 MD

Been on Crestor for 8 months 5mg. Just lately terrible intergestion , heart burn, constipation, headaches, pains in my neck, also pain in my right...

doctor1 MD

I did ultrasound , doctor found few cholesterol polyps in gallbladder and fatty acids in liver . So as per him it is not dangerous. Only thing I...

doctor1 MD

Hello, Doctor, For the past couple of months, I have had loose bowel movements, sometimes twice a day. Sometimes it's come on quickly, and I'm glad...

doctor1 MD

I took azithacyn and cefixime a week ago for a possible infection, I am taking zeta and rosuvastatin every evening. The last few days my face and...